# SDR ASAA0280217

- Difficulty date: July 1, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105610
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE MAINTENANCE CHECK, FOUND EMERGENCY TRACK LIGHTING WAS FOUND INOPERATIVE AT ROW 30.  REPLACED EMERGENCY TRACK LIGHT MODULE AT ROW 30.  LIGHTS THEN OPERATED PROPERLY.  (M)
